# SDR U2RA2023013100005

- Difficulty date: January 28, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 85,918 hours, 13,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Part serial: 1390
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AML 54897-3:  DURING DAILY CHECK, FOUND L/H UPPER DECK DOOR INDICATOR LIGHT WOULD NOT ILLUMINATE DURING FUNCTIONAL CHECK.  REPLACED EMERGENCY LIGHTS BATTERY PACK FOR L/H UPPER DECK DOOR PER B747 AMM 52-23-14.
